A week before Christmas, I had typical symptoms of a uti. I tried to flush it out with cranberry juice, but 7 days later I called the doc who prescribed Macrobid. After 3 days I had NO relief so they switched me to Cippromax. Again, 3 days later I still had no relief. The pain was unbearable; doc got the culture back showing Group B strep. I took amoxicilin and vicodin for ten days and finally felt relief.
2 weeks later the pain came back. I went to the gyn this time and told her I had Strep B based on my previous experience. She took a urine sample and did an exam. She found what she was sure was a herpes lesion. Every herpes test know to man was negative- ironically the strep B was positive. I once again took Amoxicilin, but got no relief afterward. Doc is now stumped and diagnosed me with chancroid- a rare, tropical STD. I can't possibly imagine HOW I would have gotten it. She's prescribed Cippro again and Tylenol 3 for the pain. I'm on day 2 of the Cippro and think I'm feeling a little better.
All this started after having "normal" sex with my husband- nothing rough or unusual. Could this be a tear? Doc doesn't think so, but has anyone else had a tear hurt this long- 2 months!
Has anyone else had this type of problem with Group B Strep? Again, doc doesn't think so... The tear or strep reaction sounds much more likely that the rare, tropical STD.
Please help before I have to see Dr. House and almost die before getting better... ;~]
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.